ITEM METADATA RECORD
Title: Affine hypersurfaces with parallel cubic form
Authors: Dillen, Franki * ×
Vrancken, Luc *
Yaprak, S * #
Issue Date: 1994
Publisher: Nagoya univ
Series Title: Nagoya mathematical journal vol:135 pages:153-164
ISSN: 0027-7630
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science